The test rank of a solvable product of free abelian Lie algebras


ÖĞÜŞLÜ N. Ş. , EKİCİ N.

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.18, no.2, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.1142/s0219498819500257
  • Title of Journal : JOURNAL OF ALGEBRA AND ITS APPLICATIONS

Abstract

Let L be the lth solvable product of free abelian Lie algebras of finite rank. We prove that the test rank of L is one less than the number of the factors. We also give a test set for endomorphisms of L.